# SDR DALA2024040203991

- Difficulty date: March 29, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N391DA
- Make and model: Boeing 737832
- Aircraft serial: 30560
- Aircraft time: 74,627 hours, 29,845 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 500h-500i
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0267879) FWD CARGO COMPARTMENT RH FLOOR BAFFLE STA 500H-500I DAMAGED. REMOVED AND REPLACED BAFFLE ON FWD CARGO OMPARTMENT RH FLOOR STA 500H-500I I.A.W. B737 800 SRM 51-02-0G AND DWG 143A7505.
